# SDR ASAA11510858

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 14,855 hours, 4,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001: EMERGENCY LIGHT BATTERY PACKS M1672 & M1675 FAILS CAPACITY CHECK. REF WDM 33 51 12 & 33 51 14.  REPLACED AND TESTED EMERGENCY LIGHT BATTERY PACKS M1675 & M1675 PER MM 33 51 06 960 805, OPS NORMAL.
